# SDR CALA2018121702590

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 77,637 hours, 30,328 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Part number: D5348011800000
- Condition: Worn
- Location: L2 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-3-6079) L2 DOOR UPPER HINGE BEARING WORN REMOVED AND REPLACED L2 DOOR UPPER HINGE IAW A320 AMM 52-13-31-4 00-002 AND 52-13-12-400-001 ADD EMP:V918877
